# SDR USAASB98280

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 654628813
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 165 - ON LANDING ROLL IN PHL, A VIBRATION DEVELOPED FROM THE NLG AND STEADILY INCREASED.  NOSE WHEEL STEERING WAS LOST.  AIRCRAFT STOPPED ON THE RUNWAY AND WAS UNABLE TO COMMUNICATE ON ANY RADIO, INTERPHONE OR PASSENGER ADDRESS. RECEIVERS WERE OPERABLE.  AIRCRAFT WAS TOWED TO THE GATE.  NO BLOWN TIRES WERE REPORTED AND NO EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE NOSE LANDING GEAR TORQUE LINKS HAD BROKEN.  REPLACED SAME ALONG WITH NOSE LANDING GEAR.  ALSO, REPLACED AUDIO ACCESSORY UNIT (P/N 65-52804-229).  OPERATIONAL CHECKS GOOD.  (M)
